Ive been on it for 13 yrs and i take 10 a day please i need help
It is Very Important to Decrease off of this medication in slow increments because otherwise you will have SEVERE problems.
You did not say what dosage in mg. you are taking once a day?
Also since you have been on this medication for
13yrs why are you wanting to go off this medication, if I may ask?
I have been taking 900 mg. three times a day for about 15yrs.
You DEFINITELY need to see your Dr. & let them help you wein off of this medication slowly. They will probably need to give you the smaller dosage pills
100mg. as they will have too properly wein off.
This medication CANNOT be stopped immediately.
Good luck, Kathy
If you've been taking 3600mgs a day, you will indeed have to go slowly, as Karen has indicated, a taper off of gabapentin is the best way to go.
You really need to get your doctor involved if at all possible because you are on a high dose (as am I) and you need to be monitored whilst getting off of it, to ensure that you won't have any seizure activity.
Best wishes to you,
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2010 • 1 answer
Posted 3 May 2011 • 4 answers
Posted 5 Dec 2011 • 1 answer
Posted 25 Oct 2013 • 5 answers
Can you mix Phenytoin with Neurontin? My husband has seizures and another Dr. prescribed Neurontin.?
Posted 4 Jan 2015 • 2 answers